# SDR EY2R56679

- Difficulty date: May 10, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 172
- Engine: Lyc O360A1A
- Propeller: Mcauly B2D34C208
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82PA6
- Part serial: K24388
- Condition: Broken
- Location: Tip
- Component: Propeller, Mcauly, B2D34C208
- Component part number: B2D34C208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIP OF NR 2 BLADE SNAPPED OFF 3.50 INCHES.
